MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to pain.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Medical products: unknown nexgen femoral component catalog # unknown lot # unknown, unknown tibial component catalog # unknown lot # unknown.Report source: (b)(6).Customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2022-00878, 0001822565-2022-00879, product location unknown.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.Clinical records review indicates that at the time of the visit, surgeon states patient radiographically shows evidence of failure of the tibial baseplate with posteromedial collapse and bone loss.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to pain.Radiographic shows evidence of failure of the tibial baseplate with posteromedial collapse and bone loss.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 - insufficient information available and no findings available is n/a which was reported on initial report.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Additional information does not affect the root cause.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown d10 ¿ medical products: femoral component catalog # 00596401551 lot # 63636287.Stemmed nonaugmentable tibial component catalog # 00598603702 lot # 63497821.All poly petella catalog # 00597206532 lot # 63409706.Multiple mdr reports were filled for this event: 3007963827-2023-00075, 0002648920-2023-00068, 0002648920-2023-00069.
 
Event or Problem Description
Upon receipt of additional information, it was determined that the initial report was submitted in error and should be voided as revision was due to lucency.Radiographic shows evidence of failure of the tibial baseplate with posteromedial collapse and bone loss.
 
Additional Manufacturer Narrative

Brand Name
ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13939553
Report Number0001822565-2022-00880
Device Sequence Number6505392
Product Code JWH
UDI-Device Identifier00889024634923
UDI-Public(01)00889024634923(17)250531(10)63672846
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number00596403210
Device Lot Number63672846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
05/23/2022
08/08/2023
08/08/2023
03/12/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date03/30/2022
05/31/2022
08/11/2023
08/11/2023
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale